# SDR V0XD20160912169

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FABRICATEDREPAIR
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 BETWEN STRINGERS 25 AND 26L IS CORRODED.   REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW REO 670-53-21-799.
